# SDR SWAA2023053127586

- Difficulty date: April 14, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 194CL BODY FAIRING AT FUSELAGE EXTERIOR 2023-257914<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:B20189527 DUE DATE:26-DEC-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196126 DUE DATE: 26-MAR-24.;[03] TOOL USED: SACLE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23.;[04] TOOL USED; MULTIMETER P/N: FLUKE 1587 FC ; S/N: 47450019; DUE DATE: 23-MAR-24.;[05] REPAIRED ACCESS PANEL 194CL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED
